Year 2020, Volume 7 , Issue 3, Pages 229 - 236 2020-09-06

Classification of optimal quaternary Hermitian LCD codes of dimension $2$

Keita ISHIZUKA [1]


Hermitian linear complementary dual codes are linear codes whose intersections with their Hermitian dual codes are trivial. The largest minimum weight among quaternary Hermitian linear complementary dual codes of dimension $2$ is known for each length. We give the complete classification of optimal quaternary Hermitian linear complementary dual codes of dimension $2$. Hermitian linear complementary dual codes are linear codes whose intersections with their Hermitian dual codes are trivial. The largest minimum weight among quaternary Hermitian linear complementary dual codes of dimension $2$ is known for each length. We give the complete classification of optimal quaternary Hermitian linear complementary dual codes of dimension $2$.
Linear complementary dual code, Hermitian linear complementary dual code, Optimal codes
  • [1] M. Araya, M. Harada, On the classification of linear complementary dual codes, Discrete Math. 342 (2019) 270–278.
  • [2] W. Bosma, J. Cannon, C. Playoust, The Magma algebra system. I. The user language, J. Symbolic Comput. 24 (1997) 235–265.
  • [3] C. Carlet, S. Guilley, Complementary dual codes for counter–measures to side–channel attacks, Adv. Math. Commun. 10 (2016) 131–150.
  • [4] C. Carlet, S. Mesnager, C. Tang, Y. Qi, R. Pellikaan, Linear codes over $F_q$ are equivalent to LCD codes for q > 3, IEEE Trans. Inform. Theory 64 (2018) 3010–3017.
  • [5] C. Güneri, B. Özkaya, P. Solé, Quasi–cyclic complementary dual codes, Finite Fields Appl. 42 (2016) 67–80.
  • [6] L. Lu, R. Li, L. Guo, Q. Fu, Maximal entanglement entanglement–assisted quantum codes constructed from linear codes, Quantum Inf. Process. 14 (2015) 165–182.
  • [7] J. L. Massey, Linear codes with complementary duals, Discrete Math. 106/107 (1992) 337–342.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0001-5943-6245
Author: Keita ISHIZUKA (Primary Author)
Institution: Tohoku University, Sendai
Country: Japan


Dates

Publication Date : September 6, 2020

Bibtex @research article { jacodesmath790748, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {}, publisher = {Yildiz Technical University}, year = {2020}, volume = {7}, pages = {229 - 236}, doi = {10.13069/jacodesmath.790748}, title = {Classification of optimal quaternary Hermitian LCD codes of dimension \$2\$}, key = {cite}, author = {Ishızuka, Keita} }
APA Ishızuka, K . (2020). Classification of optimal quaternary Hermitian LCD codes of dimension $2$ . Journal of Algebra Combinatorics Discrete Structures and Applications , 7 (3) , 229-236 . DOI: 10.13069/jacodesmath.790748
MLA Ishızuka, K . "Classification of optimal quaternary Hermitian LCD codes of dimension $2$" . Journal of Algebra Combinatorics Discrete Structures and Applications 7 (2020 ): 229-236 <https://dergipark.org.tr/en/pub/jacodesmath/issue/56695/790748>
Chicago Ishızuka, K . "Classification of optimal quaternary Hermitian LCD codes of dimension $2$". Journal of Algebra Combinatorics Discrete Structures and Applications 7 (2020 ): 229-236
RIS TY - JOUR T1 - Classification of optimal quaternary Hermitian LCD codes of dimension $2$ AU - Keita Ishızuka Y1 - 2020 PY - 2020 N1 - doi: 10.13069/jacodesmath.790748 DO - 10.13069/jacodesmath.790748 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 229 EP - 236 VL - 7 IS - 3 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.790748 UR - https://doi.org/10.13069/jacodesmath.790748 Y2 - 2020 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications Classification of optimal quaternary Hermitian LCD codes of dimension $2$ %A Keita Ishızuka %T Classification of optimal quaternary Hermitian LCD codes of dimension $2$ %D 2020 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 7 %N 3 %R doi: 10.13069/jacodesmath.790748 %U 10.13069/jacodesmath.790748
ISNAD Ishızuka, Keita . "Classification of optimal quaternary Hermitian LCD codes of dimension $2$". Journal of Algebra Combinatorics Discrete Structures and Applications 7 / 3 (September 2020): 229-236 . https://doi.org/10.13069/jacodesmath.790748
AMA Ishızuka K . Classification of optimal quaternary Hermitian LCD codes of dimension $2$. Journal of Algebra Combinatorics Discrete Structures and Applications. 2020; 7(3): 229-236.
Vancouver Ishızuka K . Classification of optimal quaternary Hermitian LCD codes of dimension $2$. Journal of Algebra Combinatorics Discrete Structures and Applications. 2020; 7(3): 229-236.